# SDR DALA2021031201412

- Difficulty date: March 12, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION SEAT TRACK -YC1 BTW FR 73 TO FR 74 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -YC1 LOC. BTW FR.73 TO FR.74 AT AFT GALLEY AREA AS PER A330 SRM 51-72. (1752778)
